DISTRIBUTIONAL SOLUTIONS OF DUAL INTEGRAL EQUATIONS OF CAUCHY, ABEL, AND TITCHMARSH TYPES.
We present distributional solutions of three singular dual integral equations. They are of Cauchy, Abel and Titchmarsh types. These solutions are achieved by defining appropriate function spaces, by using the concepts of analytic representation of distributions, and by introducing suitable operators and boundary value problems.
Publication Source (Journal or Book title)
Journal of integral equations
Estrada, R., & Kanwal, R. (1985). DISTRIBUTIONAL SOLUTIONS OF DUAL INTEGRAL EQUATIONS OF CAUCHY, ABEL, AND TITCHMARSH TYPES.. Journal of integral equations, 9 (3), 277-305. Retrieved from https://digitalcommons.lsu.edu/mathematics_pubs/346